# SDR AALA20130625012

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND WALL OUTBOARD SIDE CORRODED AT AUXILIARY POWER UNIT INLET CUTOUT AFT LANDING.  REMOVED CORRODED STIFFENER & INSTALLED NEW STIFFENER AT STATION 1125 IAW AARD 51-10-05-1 & BOEING DRAWING 148A8650.
